Facebook Pixel

Lower abdominal pain

By January 14, 2012 - 10:06pm
Rate This

Hello, every now and then I get a bad pain in my lower abdomen in the middle. It is not during my period. I used to be on birth control like a month ago but I decided to get off the pill. I would describe the pain as being pretty sharp and it hurts more than menstrual cramps. The pain goes away and lasts about 5 minutes or less. I am concerned especially since I was reading online that it might be something serious if left untreated. I do want to have kids in the future and I wouldn't want this to affect my health or possibilities of having kids. I tried to describe it as much as possible please let me know what you think.

-thank you

Add a Comment1 Comments

Hi snowbutterfly,

Is this pain in your stomach or perhaps around where you ovaries are located?

Since you mentioned that you felt the pain after you went off of your pills it sound like it may be ovarian cysts. http://www.empowher.com/media/reference/ovarian-cyst

Please see a doctor regarding this pain so that you can get a diagnosis and treatment for this pain.

Best wishes,


January 15, 2012 - 9:20am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Ovarian Cysts

Get Email Updates

Ovarian Cysts Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!